You are not logged in.

Robust delay-dependent stability criteria for dynamic systems with nonlinear perturbations and leakage delay

Lakshmanan, S., Park, Ju H. and Jung, H. Y. 2013, Robust delay-dependent stability criteria for dynamic systems with nonlinear perturbations and leakage delay, Circuits, systems, and signal processing, vol. 32, no. 4, pp. 1637-1657, doi: 10.1007/s00034-013-9554-y.

Attached Files
Name Description MIMEType Size Downloads

Title Robust delay-dependent stability criteria for dynamic systems with nonlinear perturbations and leakage delay
Author(s) Lakshmanan, S.ORCID iD for Lakshmanan, S. orcid.org/0000-0002-4622-3782
Park, Ju H.
Jung, H. Y.
Journal name Circuits, systems, and signal processing
Volume number 32
Issue number 4
Start page 1637
End page 1657
Total pages 21
Publisher Springer
Place of publication New York, N.Y.
Publication date 2013-08
ISSN 0278-081X
1531-5878
Keyword(s) Robust stability
Nonlinear perturbations
Lyapunov–Krasovskii functional ·
Leakage delay
Summary


Language eng
DOI 10.1007/s00034-013-9554-y
Field of Research 0906 Electrical And Electronic Engineering
0102 Applied Mathematics
Socio Economic Objective 0 Not Applicable
Copyright notice ©2013, Springer Science+Business Media New York
Persistent URL http://hdl.handle.net/10536/DRO/DU:30077164

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Aug 2015, 15:06:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.